default-icon
Problem due to injection
Recently I had a rat bit so I have taken TT injection. Following injection there appeared a bruise at the surrounding area. What should I do??
201 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Tab signoflam bd for 5 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +142
Consult with a doctor
Online now
If there any fever kindly consult an doctor to rule out infection if it not it may be mild allergic nothing to worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.